| Catalog Number |
536040 |
| Medical Device Problem Codes |
Disconnection (1171); Material Separation (1562)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
08/03/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the tubing was found to be disconnected at the end closest to the pump.End piece of the tubing separated from the tubing itself.Unsure how long this was disconnected; therefore lipids had to be discarded.Patient needed additional fluids hung to account for missing lipid volume.It is unknown if there was patient harm; "an open fluid pathway increases risks for catheter associated blood stream infection".
Additional Manufacturer Narrative
D4: lot number, expiration date and h4: manufacture date are unknown, no information has been provided to date.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
Additional Manufacturer Narrative
Other, other text: additional information is provided in d.10., h.2., h.3., and h.6.The product was not returned, as a result the product evaluation and problem confirmation cannot be performed.No part number or lot number was provided with the complaint.Investigation of the device has determined that this product was not made at the dublin, oh facility.The root cause for this event is unknown.For all enquiries or follow-up questions related to the record, do not use egulatory.Responses@smiths-medical.Com located in sections g.1., please direct those to the following: regulatory.Responses@icumed.Com.